MAUDE Adverse Event Report: 105"ADMIN SET 20DP, PINCH CLAMP NON DEHP; SET, ADMINISTRATION, INTRAVASCULAR

105"ADMIN SET 20DP, PINCH CLAMP NON DEHP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number B2-70070
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: a trend review was performed for model provided and no qns related to this failure mode were found in a 12-months period.No additional complaint related to this failure mode was found in a 12-months period either.No investigation was performed since no samples or picture was received for evaluation and no further information regarding to the failure was provided from customer.No root cause definition was determinate due to the customer did not provided a sample for evaluation and not further information was provided.No preventive and corrective actions required since the failure mode could not be confirmed.
 
Event or Problem Description
It was reported 105"admin set 20dp, pinch clamp non dehp was damaged.The following information was provided by the initial reporter: "customer stated that the items have holes in them and blood comes out.".

Brand Name
105"ADMIN SET 20DP, PINCH CLAMP NON DEHP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12415086
Report Number9616066-2021-51943
Device Sequence Number3528174
Product Code FPA
UDI-Device Identifier00814371020143
UDI-Public00814371020143
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/15/2023
Device Model NumberB2-70070
Device Catalogue NumberB2-70070
Device Lot Number20085505
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date09/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1